Siberian Mathematical Journal

, Volume 60, Issue 4, pp 644–660 | Cite as

Existence of Solutions to the Cauchy Problem for Some Class of Sobolev-Type Equations in the Space of Tempered Distributions

  • A. L. PavlovEmail author


We give sufficient conditions for existence of a solution to the Cauchy problem for the equation P1(Dx)tuP0(Dx)u = 0 in the space of tempered distributions.


Cauchy problem Sobolev-type equation tempered distribution multiplier 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Sobolev S. L., “On a new problem of mathematical physics,” Izv. Akad. Nauk SSSR Ser. Mat., vol. 18, no. 1, 3–50 (1954).MathSciNetzbMATHGoogle Scholar
  2. 2.
    Demidenko G. V. and Uspenskii S. V., Equations and Systems That Are Not Solved with Respect to the Higher Derivative, Marcel Dekker, New York and Basel (2003).zbMATHGoogle Scholar
  3. 3.
    Sveshnikov A. G., Alshin A. B., Korpusov M. O., and Pletner Yu. D., Linear and Nonlinear Equations of Sobolev Type [Russian], Fizmatlit, Moscow (2007).Google Scholar
  4. 4.
    Kostyuchenko A. G. and Èskin G. I., “The Cauchy problem for Sobolev-Galpern equations,” Tr. Mosk. Mat. Obs., vol. 10, 273–284 (1961).MathSciNetGoogle Scholar
  5. 5.
    Èskin G. I., “Uniqueness of the solution of the Cauchy problem for equations not of Kovalevskaya type,” Tr. Mosk. Mat. Obs., vol. 10, 285–295 (1961).Google Scholar
  6. 6.
    Pavlov A. L., “The Cauchy problem for Sobolev-Galpern type equations in spaces of functions of power growth,” Sb. Math., vol. 80, no. 2, 255–269 (1995).MathSciNetCrossRefGoogle Scholar
  7. 7.
    Pavlov A. L., “The Cauchy problem for one equation of Sobolev type,” Siberian Adv. Math., vol. 29, no. 1, 57–76 (2019).MathSciNetCrossRefGoogle Scholar
  8. 8.
    Volevich L. R. and Gindikin S. G., “The Cauchy problem and other related problems for convolution equations,” Russian Math., vol. 27, no. 4, 71–160 (1972).CrossRefzbMATHGoogle Scholar
  9. 9.
    Yosida K., Functional Analysis, Springer-Verlag, Berlin (1994).zbMATHGoogle Scholar
  10. 10.
    Lions J.-L. and Magenes E., Problémes aux Limites Non Homogénes et Applications, Dunod, Paris (1968).zbMATHGoogle Scholar
  11. 11.
    Hörmander L., The Analysis of Linear Partial Differential Operators. Vol. 1: Distribution Theory and Fourier Analysis, Springer-Verlag, Berlin, Heidelberg, New York, and Tokyo (1983).zbMATHGoogle Scholar
  12. 12.
    Treves J. F., Lectures on Linear Partial Differential Equations with Constant Coefficients [Russian translation], Instituto de Matematica Pura e Aplicada do Conselho Nacional de Pesquisas, Rio de Janeiro (1961).zbMATHGoogle Scholar

Copyright information

© Pleiades Publishing, Inc. 2019

Authors and Affiliations

  1. 1.Institute of Applied Mathematics and MechanicsDonetsk National UniversityDonetskUkraine

Personalised recommendations